# SDR DU4R2006703

- Difficulty date: November 19, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FLOORBEAM AT BS 365.25 12" LEFT OF B/L 0.  CUT OUT CORRODED SECTION OF FLOOR BEAM.  FABRICATED AND INSTALLED FLOORBEAM REPAIRS 12" BY 1" FROM 7075-T6 .063", 12" BY 1" FROM 7075-T6 .090", 12" BY 1" FROM 7075-T6 .125" AND EXTRUDED TEE 12" BY 3" BY 8" BY 3" FROM 7075-T73 IAW B757 SRM 53-10-51, FIG 204.
